# SDR ASAA2017120822839

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 37,892 hours, 11,535 cycles
- Engine: Cfmint CFM567B273
- Engine time: 33,566 hours, 10,444 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Condition: Migrated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C SBCFM56-7B-72-0986-1 #1 ENG ESN #896760, FOUND ANTI-ROTATION PIN MIGRATING AND LIBERATING STAGE 3 VSV SEGMENT SEAL @ 9 OCLOCK. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE, REF TC 78471000, 78471001 AND EA # PWRPL-71EA-11276 FOR ALL WORK ACCOMPLISHED.
